# SDR ACE0319021

- Difficulty date: March 20, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A60A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Sheared
- Location: Pax Door Handle
- Part time: 6,156 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOT REPORTED INTERIOR CABIN DOOR HANDLE INOPERATIVE.  MAINTENANCE REMOVED THE HANDLE AND FOUND THE DRIVE SHAFT SHEARED.  MAINTENANCE REPLACED THE HANDLE ASSEMBLY AND FOUND NO OTHER PROBLEMS.
